Skip to Content

Is it ok to take oxycodone and a stool softner/laxative at the same time?

Question is Closed
Report Favorite

Answers (3)

8 Sep 2011

No it will make You poop but... can cause bowel obstruction as well as twisted bowel and Parvo. Be careful girl.

Votes: +0

21 Dec 2010

As my good friend Sweet Lemon said, it is safe to take. You might want to drink one cup of warm prune juice at bedtime too. It's more natural and you won't have any cramping. Many people who have chronic pain, become addicted to laxatives. Be safe and eat lots of greens too!

Best wishes,

Votes: +1
Sacosam 22 Dec 2010

how abbout a few yellows some oranges , greys, browns , a half dozen reds , and lots of tans... Sacosam

christineATU 22 Dec 2010

I guess so, but doesn't sound very tasty! lol.


21 Dec 2010

Yes it is.

Votes: +2
bnagoh 21 Dec 2010

Thank you for your answer! I will now take softners cause I take opana and oxycodone and I have been going very infrequently but when I went ouch! Thanks again and Happy Holidays!

Anonymous 21 Dec 2010

Hi Bertram,
Where ya been guy? You've been missed around here!!! Happy Holidays to you my friend!

christineATU 21 Dec 2010

Same here, we have missed you!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I will start using Miralax tonite, I am confused as to how many days in a row you can use safely?

I had prolalpse bladder surgery 4 wks ago, and severely constipated every 3-4 days after using a generic(ducolax equiv.), and fleets. Would I need a ...

1 answer 17 Sep 2010

Should a person take six laxative and six Stool solfners pills three Capfuls of Polyethylene G.3350?

This set on the toilet for around two hours five to six times per day? Loosing weight and sores on backside.

1 answer 5 Jul 2014

Amatiza. Should I continue stool softener and laxative?

The pharmacist didn't give that information and said contact doctor. I discontinued both because I didn't want to overdo it and have an ...

1 answer 15 Oct 2015

Movantik - What types of laxatives or suppositories are you supplementing with?

I'm taking Movantik but bowels still not moving very well. BM are too large and still not soft. Would love to know what you've had luck ...

0 answers 11 days ago